# SDR SWIA200819449

- Difficulty date: April 2, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 20,404 hours, 27,681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5478 - EMERGENCY EXIT SIGN AT SEAT 6A IS BROKEN.  REPLACED BROKEN SIGN.
